# SDR CA120501007

- Difficulty date: May 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 57,062 hours
- Engine: Pwa PW120A
- System (JASC): 6110 · Propeller Assembly
- Part: Shaft
- Condition: Damaged
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A RECENT INVESTIGATION REVEALED THAT 3 PROPELLER SHAFTS THAT WERE NI PLATED WITH EXCESSIVE PLATING TIME PRIOR TO THE PREVIOUS AD CF-2005-29 AND SB 21714 WERE NOT REPORTED AT THAT TIME.  1 OF THESE PROPELLER SHAFTS SHOULD HAVE BEEN INCLUDED IN GROUP 2 OF THE ORIGINAL AD AND SB, AND REMOVED FROM SERVICE.  THE 3 SNS IN QUESTION AND DETAILS FOR EACH ARE:  PROPELLER SHAFT, SN 1L377, NI PLATING IAW SPOP 29.  EXCESSIVE TANK TIME OF 48 HRS.  THIS SHAFT SHOULD HAVE BEEN REMOVED BASED ON THE CRITERIA OF AD CF-2005-29 AND SB21714.  IT WAS INSTALLED IN APRIL 2005, PROPELLER SHAFT 6T975, NI PLATING IAW SPOP 29 EXCESSIVE TANK TIME OF ALMOST 19 HRS FURTHER INVESTIGATION REQUIRED  PROPELLER SHAFT 7X604.  PLATING IAW SPOP 29 EXCESSIVE TANK TIME OF ALMOST 21 HOURS FURTHER INVESTIGATION REQUIRED.  HAS BEEN INFORMED AND ACTIONS ARE UNDERWAY TO LOCATE THE AFFECTED PROPELLER SHAFTS AND TO REMOVE SN 1L377 FROM SERVICE, AND TO DETERMINE WHETHER FURTHER ACTIONS ARE REQUIRED FOR SN 6T975 AND 7X604.
